# SDR SWAA013257

- Difficulty date: December 4, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 60,123 hours, 63,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT UPPER EMERGENCY FLASHLIGHT BLINKING LIGHT INDICATION INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
